# SDR DHL9770120C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, 1 CRACK ON ATTACH ANGLE, ABOVE CENTER SECTION UPPER SKIN AT BS 825 RBL 63.  REPLACED FRAME TO FLOORBEAM ATTACH ANGLE PER SRM 51-40-3.  REPAIR ANGLE 11 BY 1.25, NR5320.
